# SDR SWAA2022111564428

- Difficulty date: October 25, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE BS 380-400, LBL 13,  WL 208.  REMOVED THE ATTACH ANGLE IAW SRM 51-40-02-0G-0.   LOCATED & DRILLED A NEW ATTACH ANGLE IAW SRM 51-40-05-0G-0, & DWG 143A5400.   INSTALLED THE NEW ATTACH ANGLE IAW SRM 51-40-02-0G-0 & DWG 143A5400.
